Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child has rashes all over body, scratching ears. Has eczema from birth

hello my name is son is 21 weeks for today.we started with cerlac rice today and after one hour he had severe rashes all over his body.initially he started scratching his ears then rashes became prominent all over his body.he has ezema from birth.he weights 5.65kgs.after giving breast milk the rashes has subsided.
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi Smitha,

Thank you for your query.

The rash could be due to the allergy to cow's milk in Cerelac. As the rash has subsided now I suggest that do not give him Cerelac for the next day or two. Once there is no rash then re-introduce Cerelac and observe. If your son again develops it then the milk in Cerelac is the culprit and you will have to avoid it.

I hope I have answered your query to your satisfaction.

Wishing your son all the best.


Answered: Tue, 12 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor